# SDR RTE2006F00001

- Difficulty date: December 15, 2005
- Submitted: March 23, 2006
- Operation: Air carrier
- Aircraft: N8292X
- Make and model: Cessna 172C
- Aircraft serial: 17248792
- Engine: Cont O300D
- System (JASC): 6113 · Propeller Spinner Section
- Part: Bulkhead
- Part number: 05502283
- Condition: Cracked
- Location: Prop Spinner
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE SCHEDULED INSPECTION, FOUND FWD PROP SPINNER BULKHEAD CRACKED NEAR THE BOLT HOLES.  NO APPARENT REASON COULD BE DETERMINED.  THE PROP BOLTS WERE CORRECTLY TORQUED.  THE PROP WAS CORRECTLY CLOCKED.  GROUND AND FLIGHT CHECKS SHOWED NO ABNORMAL VIBRATION.  (K)
